RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 6, Pages 1407–1424 (Mi smj1266)  

This article is cited in 5 scientific papers (total in 5 papers)

The law of the iterated logarithm for weakly dependent Hilbert space valued random variables

O. Sh. Sharipov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: We consider the bounded and compact laws of the iterated logarithm for weakly dependent Hilbert space valued random variables. Under optimal moment conditions, we prove the bounded and compact laws of the iterated logarithm for sequences of identically distributed Hilbert space valued random variables satisfying the uniform strong mixing condition.

Keywords: law of the iterated logarithm, Hilbert space valued random variable, mixing condition

Full text: PDF file (261 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:6, 1111–1126

Bibliographic databases:

UDC: 519.21
Received: 04.01.2003

Citation: O. Sh. Sharipov, “The law of the iterated logarithm for weakly dependent Hilbert space valued random variables”, Sibirsk. Mat. Zh., 44:6 (2003), 1407–1424; Siberian Math. J., 44:6 (2003), 1111–1126

Citation in format AMSBIB
\Bibitem{Sha03}
\by O.~Sh.~Sharipov
\paper The law of the iterated logarithm for weakly dependent Hilbert space valued random variables
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 6
\pages 1407--1424
\mathnet{http://mi.mathnet.ru/smj1266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2034946}
\zmath{https://zbmath.org/?q=an:1046.60023}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 6
\pages 1111--1126
\crossref{https://doi.org/10.1023/B:SIMJ.0000007487.22414.15}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187464000019}


Linking options:
  • http://mi.mathnet.ru/eng/smj1266
  • http://mi.mathnet.ru/eng/smj/v44/i6/p1407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Sh. Sharipov, “The bounded law of the iterated logarithm for weakly dependent random variables with values in a type 2 Banach space”, Theory Probab. Appl., 49:3 (2005), 444–457  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Sharipov O.Sh., “Laws of the iterated logarithm and an almost sure invariance principle for mixing B–valued random variables and autoregressive processes”, Lithuanian Mathematical Journal, 49:2 (2009), 203–215  crossref  mathscinet  zmath  isi  elib  scopus
    3. Fu K.-A., “LIL behavior for weakly dependent random variables in Banach spaces”, Acta Math Hungar, 128:4 (2010), 315–327  crossref  mathscinet  zmath  isi  elib  scopus
    4. Fu KeAng, Zhang LiXin, “LIL behavior for B-valued strong mixing random variables”, Science China-Mathematics, 54:4 (2011), 785–792  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Fu K.-A., “A general LIL for B-valued geometrically weighted series under dependent assumption”, Acta Math Hungar, 133:4 (2011), 311–323  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:179
    Full text:56
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020